# SDR AALA202304208534

- Difficulty date: April 19, 2023
- Submitted: April 20, 2023
- Operation: Air carrier
- Aircraft: N881BK
- Make and model: Boeing 787-8
- Aircraft serial: 66001
- Aircraft time: 1,588 hours, 240 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Part number: A12SA
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MEGAPHONE AT OVERHEAD FLIGHT ATTENDANT REST (DOOR 4R) MICROPHONE INOPERATIVE. REMOVED AND REPLACED MEGAPHONE PER AMM 25-64-02 AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
